Mathematics

College of Sciences

Works Published in 2013

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2013 journal article

Darboux integrability of the Lu system

Journal of Geometry and Physics, 63, 118–128.

By: J. Llibre, A. Mahdi & C. Valls

Source: NC State University Libraries
Added: August 6, 2018

2013 journal article

Compact 2D and 3D sixth order schemes for the Helmholtz equation with variable wave number

Journal of Computational Physics, 232(1), 272–287.

By: E. Turkel, D. Gordon, R. Gordon & S. Tsynkov

Sources: NC State University Libraries, ORCID, Crossref
Added: August 6, 2018